# SDR CALA2022040400876

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 106,745 hours, 10,820 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Packing
- Part number: NA
- Condition: Leaking
- Location: C2 Ac Pump
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS "HYD QTY LOW C" ADVISORY MESSAGE WITH CENTER HYDRAULIC QTY DROPPING AND CURRENTLY AT .37. TOMC BILSKI. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN THE CENTER C2 HYD ELECT PUMP PRESSURE XMITTER (M29317) HAS PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CONTACT TOMC FOR BROKEN SAFETY WIRE AND SHOWS SIGNS OF LEAKING PROCEDURES TO TROUBLE SHOOT HYDRAULIC LEAK MAC METER INITIATED FOR     WITH VENDOR ID V123456 MAC RELATED WORK ORDER 000000003039587 AND PRTR STEWART HEALEY...FOUND C2 AC PUMP PRESS TRANSDUCER PACKING LEAKING AND TRANSDUCER LOSE AND SAFETY WIRE BROKEN...REPLACED PACKING AND LEAK CHKED OK.PER APPROVED DOCUMENTS STATED BELOW.REF AMM29-11-41-000-801AMM29-11-41-400-801AMM12-12-01- 9-11-41-05AMM31-09-01-000-801IPC 29-11-41-05''TOMC MO STEWART HEALEY...FOUND C2 AC PUMP PRESS TRANSDUCER PACKING 9-11-41-05AMM31-09-01-000-801 IPC 29-11-41-05'TOMC MO LEAKING AND TRANSDUCER LOSE AND SAFETY WIRE BROKEN...REPLACED PACKING AND LEAK CHKED OK.PER APPROVED DOCUMENTS STATED BELOW..REF AMM29-11-41-000-801AMM29-11-41-400-801AMM12-12-01-
